Hospitalized on Paxil

“Has psychiatry’s faith in medication become so strong that the last thing they can imagine is that medication might be what is causing a problem?”

 

I was in and out of the hospital 5 times during the 8 month period on the drug in 1996. I suffered delusions, impulsiveness, roadrage (bumped a car ahead of me repeatedly), spent an entire night trying to put a T-shirt on–I had forgotten how to dress myself, and I couldn’t lie still. Eventually (I am told) I began hearing voices, became unconscious, and was in intensive care for ten days on the danger list, writhing around. Only then did they think to take me off the medication! They had actually added other drugs, rather than stop the Paxil!

When I regained consciousness I was in a black mood and let them use ECT on me.

What an assault on me! I’m angry! Shouldn’t my inability to dress myself have been a sign that I should be taken off all medication, rather than adding another drug?

Has psychiatry’s faith in medication become so strong that the last thing they can imagine is that medication might be what is causing a problem?

Ed Robinson
erob@people-link.com

Years 2000

This is Survivor Story number 72.
Total number of stories in current database is 96

525 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply